Discussions that mention albuterol

Allergies board


I've known for a long time that I cannot tolerate epinepherine and albuterol. I have asthma and other issues so am COPD. I recently tried taking theophylline and it gave the same result as epi and albuterol....severe muscle tremors, blood pressure and pulse rate through the roof. I've also had recurring similar problems any time I'm really stressed or upset. Now I find out that epi, albuterol and theo are all cardiac stimulants, and that under any kind of stress the body automatically gives you a shot of adreline. And yes, my doc says I'm off the top of the chart in a stress test. So, I'm concerned about the adreline thing. It seems like every time I get into a stressful or conflict situation (which I try to avoid at all costs) I get these same symptoms, and since learning more about adreline, I'm really concerned about all this. I can't stay hidden away at home all the time to avoid stress. Anyone have these problems? What to do...what to do?
Those are the normal side effects of all the things you mentioned. You aren't allergic to them you are just having the standard reaction. We all get the shakes, etc when we use albuterol, etc. I jog every day and have to use the albuterol 15 minutes before I run. If I don't run, the shakes, etc are dreadful! So I make sure I am out the door at 15 minutes. Some people have more severe symptoms but we all have them.